We study regularity properties of mappings of ﬁnite distortion. We show that some sort of self-improvement phenomena hold also when only subexponential integrability is assumed for the distortion function. We extend to this setting results by Faraco, Koskela and Zhong  and Bildhauer, Fuchs and Zhong .
Cite this article
Pekka Koskela, Albert Clop, Orlicz–Sobolev regularity of mappings with subexponentially integrable distortion. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 20 (2009), no. 4, pp. 301–326DOI 10.4171/RLM/548